Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had allergic reaction to Bactrium. Started with headache, lethargic, itching and hands trembling. Took benadryl. Suggest?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I had a allergic reaction to Bactrium. Started with a bad headache , very lethargic, itching, and my hands trembling. I went to er and got a Benadryl shot but the doctor seemed surprised I was trembling so much. I also take this normal.
Posted Sat, 17 Aug 2013 in General Health
Answered by Dr. Nsah Bernard 1 hour later

Thanks for posting on XXXXXXX

I think you will just be fine. You are simply just hyperreacting to the allergic reaction. Just try to stay calm and worry less. If within the next couple of days, you still have same tremors, you will have to consult with a specialist (neurologist) who will take a closer look at this. Benadryl is an antihistamine, that can be effective in situations of allergy.

Hope this was helpful and wish you the best.
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor